MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant devices.Biolox delta femoral head 32mm od, +0mm (cat# 170-32-00 / serial# (b)(6) integrip cc, cluster 48mm, g1 (cat# 186-01-48 / serial# (b)(6) wedge plasma x/o sz 9 (cat# 188-01-09 / serial# (b)(6) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that this 68 y/o female patient's right hip was revised from a gxl liner to an xle liner and a biolox head and sleeve.Due to lysis recall.The patient was revised to a competitor's liner and a + 32 biolox head +3.5 sleeve.There was no breakage of the device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Images received.Sales rep was unable to obtain x-rays.The devices are not available for evaluation due to the patient wants to keep the device.
 
Additional Manufacturer Narrative
Correction: h6 medical device problem code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, g.The most likely underlying cause for the revision reported is fracture, recalled polyethylene, and a combination of the risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, prosthesis wear could not be confirmed from the information provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19641013
Report Number1038671-2024-02212
Device Sequence Number15227067
Product Code JDI
UDI-Device Identifier10885862207029
UDI-Public10885862207029
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2019
Device Model NumberNV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS
Device Catalogue Number132-32-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer06/24/2024
10/30/2025
Initial Report FDA Received Date06/30/2024
Supplement Report FDA Received Date07/16/2024
10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale